MathSciNet Relay Station
MathSciNet bibliographic data
MR463928 46L05
Brown, Lawrence G.; Green, Philip; Rieffel, Marc A. Stable isomorphism and strong Morita equivalence of $C\sp*$-algebras. Pacific J. Math. 71 (1977), no. 2, 349–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement